# SDR SWIA2021062358945

- Difficulty date: April 28, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERT STAB TO FUSELAGE AFT DRAG ANGLE HAS CRACK.    (C-CHECK RO: 6/20/21) / INSTALLED NEW DRAG ANGLE REF DWG BA670-35002 REV -F , CRJ 700 SRM 51-42-21-001-001-A01,CRJ 700 SRM 51-42-22-001-001-A01,CRJ 700 SRM 51-42-13-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
